# SDR PAI52007S4508

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: General aviation
- Aircraft: N507EB
- Make and model: Beech B300
- Aircraft serial: FL81
- Aircraft time: 4,957 hours
- Engine: Pwa PT6A6
- System (JASC): 7600 · Engine Controls
- Part: Condition Lever
- Part number: 10052417717
- Condition: Loose
- Location: Cockpit
- Part time: 4,957 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED RT ENGINE CONDITION LEVER CONTROL FELT LOOSE AND IDLE N1 SPEED LOW.  UPON INSPECTION, MAINTENANCE FOUND ALL SCREWS ATTACHING CONDITION LEVER TO QUADRANT LOOSE TO THE POINT OF ALMOST FALLING OUT.
